EconPapers    
Economics at your fingertips  
 

On estimating the nonparametric multiplicative error models

Shuo Li and Yundong Tu

Economics Letters, 2016, vol. 143, issue C, 66-68

Abstract: In a nonparametric multiplicative error model, this paper considers estimation of the regression mean function when the error is conditional homoscedastic. To exploit the conditional homoscedasticity information, we propose to estimate the conditional mean function using nonparametric generalized method of moments. The resulted estimator is shown to be asymptotically normal and enjoy superior finite sample properties in Monte Carlo simulations.

Keywords: Multiplicative error model; Kernel smoothing; Conditional homoscedasticity; Generalized method of moments (search for similar items in EconPapers)
JEL-codes: C14 C53 (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176516300957
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:143:y:2016:i:c:p:66-68

DOI: 10.1016/j.econlet.2016.03.023

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-03-29
Handle: RePEc:eee:ecolet:v:143:y:2016:i:c:p:66-68